# SDR AALA201806199006

- Difficulty date: June 16, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 49,294 hours, 5,894 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609010000
- Part serial: 92110420
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED AN ELECTRICAL ODOR COMING FROM FORWARD GALLEY OVEN.  THE ACFT WAS GROUNDED. REPLACED THE OVEN IAW AMM 25-32-02.
